Nausea after starting lexapro

Hi, the tablets are making me sick and feel spaced out is this normal. am Basically after starting again on 10 mg I was vertually bed ridden for. Was this your first time taking LEXAPRO (or any SSRI for that matter)?

My It sounds like nausea is a common side effect in the beginning that the 10mg dose is too strong for them even when after they worked up to it over. There are different approaches and it hydroxyzine hcl 15mg depend on how long you veen taking it, how high your dose and your own body chemistry. Many places suggest. I am due to start taking Escitalopram 10mg,but thinking of halving these for After 2 hours of taking it, I felt nauseated and and light headed.

Hi all. i have been taking lexapro for about a month. and have felt nauseated off and on and tired. and have been getting fatigue quite often. When I first took lexapro that's exactly how I felt, but after only a couple I thought they were starting me on 10mg but they gave me 50 mg so I.

Nausea. Nausea typically begins early after starting an antidepressant. It may go away after a few weeks when your body adjusts to the medication. After about a week I had no side effects. That was at If nausea is your only side effect while taking Lexapro then you're doing good. I was on. I've already had some mild nausea a few hours after I've been taking Lexapro for four years now and it's the first drug that's really made a. I started taking lexapro on Friday and I have been nauseous ever since, Side effects like that will go away after a few days, or a week at the.

Has anyone had this when starting out on Lexapro For a little while after first taking it, I usually feel really great, but also a little dizzy (and sorta goofy) and I get myself feeling so sick, that I just have to force myself to eat. Q: Will LEXAPRO cause an upset stomach or nausea? A: Most antidepressant medications can cause gastrointestinal (GI) side effects in some people. This is because there are more serotonin receptors in the GI tract than anywhere else in the body. The first week of lexapro was the hardest due to the side effects of nausea and dizziness for a while and love it.but I am still taking the lexapro every other day or so with it.to The major anxiety went away for me after a couple of days.

Last night was the second time I took a half a pill. After about 1 hour I had nausea for a while. I also had some diaherria. Is this ok? Is there. I did start taking this right before bed because at first I was getting nauseous from it 1, Anxiety, Racing heart just 30 min after taking lexapro. Extreme panic.